MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE FILTER 19X1-1/2 TW; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

BECTON DICKINSON NEEDLE FILTER 19X1-1/2 TW; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Catalog Number 305200
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It is reported leakage.Event description: material #305200 lot #2172519 filter needle leaked upon pulling up drug.
 
Additional Manufacturer Narrative
Following the submission of the initial mdr, it was determined that this complaint is a duplicate of (b)(4) and the complaint will be cancelled.The associated mdr will be void.

Brand Name
NEEDLE FILTER 19X1-1/2 TW
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22777824
Report Number1911916-2025-00568
Device Sequence Number9289015
Product Code GAA
UDI-Device Identifier00382903052004
UDI-Public(01)00382903052004(17)270930(10)2172519
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K941562
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305200
Device Lot Number2172519
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date08/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown